# SDR DXTA2024051311743

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 715 hours, 456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR PAX SAFETY/ WING INSPECTION LIGHTS ON BOTH SIDES / TOE KICK LIGHTS UNDER SEATS 5 AND 6, READING LIGHT ON SEAT 7 AND EMERGENCY EXIT LIGHTS IN LAVATORY ON AFTER FULL POWER DOWN.  RESET G SWITCH AND REPLACED #3 EMERGENCY LIGHT BATTERY PACK DUE TO NOT HOLDING CHARGE. OPERATIONAL CHECK SATISFACTORY. ALL WORK DONE IAW CE680A AMM 33-50-06
